Ghodousian, A., Elyasimohammadi, Fatemeh. (1399). On the optimization of Dombi non-linear programming. , 52(1), 1-36.
A. Ghodousian; Fatemeh Elyasimohammadi. "On the optimization of Dombi non-linear programming". , 52, 1, 1399, 1-36.
Ghodousian, A., Elyasimohammadi, Fatemeh. (1399). 'On the optimization of Dombi non-linear programming', , 52(1), pp. 1-36.
Ghodousian, A., Elyasimohammadi, Fatemeh. On the optimization of Dombi non-linear programming. , 1399; 52(1): 1-36.


Contact Us | Help & Support | Site Map

Journal Management System. Designed by sinaweb.